0
2013
Impact Factor

    Separation of variables on non-hiperelliptic curve

    2005, Vol. 1, No. 1, pp.  53-67

    Author(s): Sokolov V. V., Marikhin V. G.

    A 8-parametric pair of commuting Hamiltonians of two degrees of freedom, quadratic in moments and coefficients depending only on coordinates is constructed. The Schottky-Manakov and the Clebsch spinning tops are particular cases of this model. The action function as an integral on a non-hyperelliptic curve of genus 4 is found.
    Keywords: Separation of variables on non-hiperelliptic curve
    Citation: Sokolov V. V., Marikhin V. G., Separation of variables on non-hiperelliptic curve, Rus. J. Nonlin. Dyn., 2005, Vol. 1, No. 1, pp.  53-67
    DOI:10.20537/nd0501004


    Download File
    PDF, 212.96 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License